The Contraceptive Pill (Cilest pill)

I was recently prescribed the Cilest pill over the weekend in which I started yesterday (Monday). Everything seems fine, except earlier today (Tuesday) I got a sharp pain at the top of my thigh/leg nearing my hip. I was gripping it moaning in pain and then after a few seconds it stopped. I then went shopping and have come back about 3 hours ago to which my leg is giving me pain again at the top of my thigh/leg nearing my hip. It feels so achy, and hurts when I stand on it for too long. Sometimes it is so painful I have to grip onto it. I don't know if this could be anything to do with the pill I'm on or if it's just me pulling a muscle or something.

At the minute I've elevated it but doesn't seem to have much change to the pain.

I feel like I am worrying myself too much and reading pages online doesn't always help it makes me worry more...

Is it possible to have side effects so quick when the pill hasn't kicked in properly?

Thanks

Melissa

1 Reply

oldestnewest
  • It definitely will not be chlamydia! I've been to the doctors today and it's all fine nothing to worry about.

You may also like...